Vimpat and Weight loss - unintentional - from FDA reports
Weight loss - unintentional is found among people who take Vimpat, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Keppra, and have Stress and anxiety. This review analyzes which people have Weight loss - unintentional with Vimpat. It is created by eHealthMe based on reports of 6,728 people who have side effects when taking Vimpat from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 15, 2017
6,728 people reported to have side effects when taking Vimpat.
Among them, 131 people (1.95%) have Weight loss - unintentional
Number of reports submitted per year:
Time on Vimpat when people have Weight loss - unintentional *:
- < 1 month: 50.0 %
- 1 - 6 months: 25.0 %
- 6 - 12 months: 8.33 %
- 1 - 2 years: 8.33 %
- 2 - 5 years: 8.33 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight loss - unintentional when taking Vimpat *:
- female: 58.87 %
- male: 41.13 %
Age of people who have Weight loss - unintentional when taking Vimpat *:
- 0-1: 0.0 %
- 2-9: 4.88 %
- 10-19: 8.54 %
- 20-29: 19.51 %
- 30-39: 12.2 %
- 40-49: 18.29 %
- 50-59: 15.85 %
- 60+: 20.73 %
Top conditions involved for these people *:
- Stress And Anxiety (11 people, 8.40%)
- High Blood Cholesterol (10 people, 7.63%)
- Convulsion (10 people, 7.63%)
- Pain (9 people, 6.87%)
- Sleep Disorder (8 people, 6.11%)
Top co-used drugs for these people *:
- Keppra (45 people, 34.35%)
- Topamax (19 people, 14.50%)
- Afinitor (12 people, 9.16%)
- Zonegran (11 people, 8.40%)
- Lamictal (11 people, 8.40%)
Top other side effects for these people *:
- Appetite - Decreased (32 people, 24.43%)
- Nausea And Vomiting (30 people, 22.90%)
- Nausea (22 people, 16.79%)
- Convulsion (16 people, 12.21%)
- Dizziness (15 people, 11.45%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight loss - unintentional when taking Vimpat?
- Check symptoms - is weight loss - unintentional caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWeight loss - unintentional and drugs with ingredients of lacosamide.
Expand the study to include reports from both FDA and eHealthMeWeight loss - unintentional and Vimpat from FDA and eHealthMe reports
Vimpat has active ingredients of lacosamide. It is often used in epilepsy. (latest outcomes from Vimpat 7,124 users)
Weight loss - unintentional
Weight loss - unintentional has been reported by people with type 2 diabetes, high blood pressure, rheumatoid arthritis, multiple sclerosis, pain (latest reports from 163,343 Weight loss - unintentional patients).
Browse all side effects of Vimpata b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight loss - unintentionalWeight loss - unintentional
Could your condition cause Weight loss - unintentionalWeight loss - unintentional
What would happen?
Questions to the study
i have been on farxiga5 for 6 months now and have noticed my hair has thinned quite a bit.................i read the info on hair loss and will it stop after 6 mos of being on it.......does it regrow..........thank you.............
Hello, I need to know for people with epilepsy who take vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...
User reviews to the study
I was taking vimpat and had where my vision was blurry and was seeing double. After-that, I got where I couldn't stand up without falling down. It finally wore off after a few hours. I found it helped eating with it. The other day I had something like I never did before. I never blanked ...